Find your local SPAR
Use my location

Nurofen Express 200mg Liquid Capsules 10 Liquid Capsules


Information

Targets pain fast

Ingredients

Each Liquid Capsule contains: Ibuprofen 200mg, Includes Potassium, Sorbitol and E124
See leaflet for full list